# SDR SIMA20120614011

- Difficulty date: June 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 30,043 hours, 27,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHT AT RIGHT EMERGENCY EXIT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND WIRING NOT CONNECTED.  CONNECTED WIRE IAW AMM 25-28-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
